# SDR AALA201704079021

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N183AN
- Make and model: Boeing 757223
- Aircraft serial: 29593
- Aircraft time: 64,536 hours, 16,942 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330034
- Part serial: R24669
- Condition: Low Pressure
- Location: L2 Door
- Part time: 34,585 hours, 9,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2  DOOR EMERGENCY POWER RESERVOIR PRESSURE IS LOW.  REMOVED AND REPLACED RESERVOIR IAW AMM 52-11-30.  OPERATIONAL CHECKED GOOD.
